My brother started taking linezolid originally after a kidney surgery in which three m ass' or masses were removed and had a pocket of abscess with a lesion .He was then given linezolid through IV for an entire week in the hospital then sent home with 60, 600 mg tablets he began having hallucinations, Delirious thinking ,no appetite, vomiting ,diarrhea ,shortness of breath, heaviness in the chest and chest pains. We have continued to tell the doctors that he had'nt any of these effects until taking the medicine. hHe stopped taking the medicine 2 days ago and was being treated for fluid around his lungs can someone please give me some advice he is now in ICU and his future is uncertain.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2015 • 4 answers
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers
Posted 3 Apr 2017 • 1 answer